# SDR 2PIA2020031000000

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N286J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20014
- Aircraft time: 3,444 hours, 1,748 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221917303
- Part serial: 144BB
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS FLYING FROM PHNL TO KSBA. DURING FLIGHT RIGHT HAND PRIMARY FLIGHT DISPLAY (PFD) WENT BLACK AND A SLIGHT ELECTRICAL SMELL WAS NOTED. PILOTS FOLLOWED CHECKLISTS AND FLIGHT CONTINUED WITHOUT ISSUE TO KSBA. RH PFD WAS REMOVED AND REPLACED WITH A REPAIRED UNIT IN KSBA BY ACI JET TECHNICIANS. REF LATITUDE 33 WO# 6JR-0310420.
